# SDR ABXA010654

- Difficulty date: December 27, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 70,225 hours, 24,837 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, UPPER CARGO SMOKE LIGHT CAME ON.  NO SMOKE OR UNUSUAL SMELLS NOTED.  NR 3 SMOKE DETECTOR APPEARED TO GIVE FALSE INDICATION.  RELAMPED THE NR 3 UPPER CARGO SMOKE DETECTOR.  OPS CHECKED GOOD IAW DC-8 MM 26-10-00.
